Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Maryushenkov S. V. The conditions of invertibility of a class nonselfadjoint operators. Izv. Sarat. Univ. Math. Mech. Inform., 2012, vol. 12, iss. 4, pp. 14-19. DOI: 10.18500/1816-9791-2012-12-4-14-19

Published online: 
15.11.2012
Full text:
(downloads: 52)
Language: 
Russian
Heading: 
UDC: 
517.937+517.983
DOI: 
10.18500/1816-9791-2012-12-4-14-19

The conditions of invertibility of a class nonselfadjoint operators

Autors: 
Maryushenkov Stanislav Vladimirovich, Voronezh State University, Russia
Abstract: 

In this work we obtain the conditions of invertibility of a class of nonselfadjoint operator that are difference between the nonbounded antisymmetric and the normal operator. 

References: 
  1. Баскаков А. Г. Дихотомия спектра несамосопряжен- ных операторов // Сиб. мат. журн. 1991. Т. 32, № 3. С. 24–30.
  2. Баскаков А. Г., Юргелас В. В. Круговая дихотомия спектра одного класса несамосопряженных операторов // Изв. вузов. 1994. № 10. С. 12–18.
  3. Годунов С. К. Современные аспекты линейной ал- гебры. М. : Научная книга, 1997. 407 с.